# SDR AALA201807063029

- Difficulty date: July 3, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 8,852 hours, 3,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R3 OVERWING DOOR ASSIST BOTTLE BELOW GREEN BAND. SERVICED  DOOR ASSIST BOTTLE IAW AMM 52-20-00.
